CSpace
凹角型区域椭圆边值问题的自然边界归化
杜其奎1; 余德浩2
2003
Source Publication计算数学
ISSN0254-7791
Volume025Issue:001Pages:85
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/41907
Collection中国科学院数学与系统科学研究院
Affiliation1.南京师范大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
杜其奎,余德浩. 凹角型区域椭圆边值问题的自然边界归化[J]. 计算数学,2003,025(001):85.
APA 杜其奎,&余德浩.(2003).凹角型区域椭圆边值问题的自然边界归化.计算数学,025(001),85.
MLA 杜其奎,et al."凹角型区域椭圆边值问题的自然边界归化".计算数学 025.001(2003):85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[杜其奎]'s Articles
[余德浩]'s Articles
Baidu academic
Similar articles in Baidu academic
[杜其奎]'s Articles
[余德浩]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杜其奎]'s Articles
[余德浩]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.